# SDR SWAA2022092883093

- Difficulty date: September 19, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 58,481 hours, 34,667 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: Pulled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A-24-3 CENTER CABIN FLOOR BOARD PANEL 242AF HAS PULLED COMPOSITE FIBERS ON UPPER SURFACE. / [01] EVALUATED AND FOUND MISSING PLIES ON UPPER SURFACE LENGTH OF BOARD. NO DAMAGE TO COMPOSITE SUBSTRATE. FOUND TO BE REPAIRABLE IAW SRM 53-00-50-2R-1.  CLEANED AND PREPPED IAW SRM 53-00-50-2R-1 STEP 3 A; C; E-F.  VERIFIED MATERIAL IAW SRM 53-00-50-2R-1 TABLE 201. RESIN (A141927); POTTING COMPOUND (E125915); FABRIC (A10269).  REQUEST OK TO BOND;[02] VERIFIED STEP 1 AND OK TO BOND;[03] BONDED REPAIR IAW SRM 53-00-50-2R-1 STEP 3 K-M. CURED AT 250 DEGREES (OVEN B0-06 EXP 11-8-22). TAP TEST GOOD.;[04] REPAIRED CENTER CABIN FLOOR BOARD PANEL 242AF UPPER SURFACE ALONG LENGTH OF BOARD IAW SRM 53-00-50-2R-1 AND SRM 53-00-50-2R-0 REPAIR GENERAL.;[05] VERIFIED STEP 3-4
